# SDR 98ZZZX8

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8368H
- Make and model: Piper PA-28RT-201
- Aircraft serial: 28R8118062
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing Fuel Area
- Part time: 5,560 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH MANDATORY SB 1006 DURING ANNUAL INSPECTION.  FOUND AND REPAIRED MINOR FUEL LEAKS AND SURFACE CORROSION IN WING SPAR AND WHEELWELL AREAS.  REPAIRED LEAK, CLEANED AND TREATED CORROSION AND PAINTED AREA WITH CHEMICAL RESISTANT EPOXY ZINC CHROMATE PRIMER.  SUBMITTER SUGGESTS C/W THIS BULLETIN AS SOON AS POSSIBLE ON ALL AFFECTED AIRCRAFT.  SHOULD BE MADE AN AD NOTE.
